# SDR UALA2013061904242

- Difficulty date: June 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE SLOPING SHEAR WEB CRACKED AT BS 1120.  CUT OUT DAMAGE. FABRICATED PARTS & INSTALLED IAW SRM 53-40-30, REPAIR 2.   MAJOR REPAIR.
